The hyperelliptic mapping class group of a nonorientable surface of genus g >= 4 has a faithful representation into GL(g2-1,R)

Michał Stukow

Abstract

n/a
Author Michał Stukow IM
Michał Stukow,,
- Institute of Mathematics
Other language title versionsLe groupe modulaire hyperelliptique d'une surface non orientable de genre g >= 4 a une représentation fidèle dans GL(g2-1,R)
Journal seriesComptes Rendus Mathematique, ISSN 1631-073X
Issue year2016
Vol354
No10
Pages1029-1031
Publication size in sheets0.3
DOIDOI:10.1016/j.crma.2016.07.015
URL http://dx.doi.org/10.1016/j.crma.2016.07.015
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.396 (2) - 2016=0.479 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back